# SDR PCAA9800788

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Indicator
- Part number: 68001008010
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO PIT, THE MAIN AND AUXILIARY BATTERY CAUTION LIGHTS ILLUMINATED.  THE TEMPERATURE MONITOR WENT DEAD ASSOCIATED WITH THE CIRCUIT BREAKER POPPING.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND THE TEMPERATURE MONITOR AT FAULT.  THE MONITOR WAS REMOVED AND REPLACED IAW DHC PROCEDURES.  TESTED OK.  A/C RETURNED TO SERVICE.  (M)
